# SDR RAIA00412018

- Difficulty date: December 13, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 18,895 hours, 19,628 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Failed
- Location: Nr 1 Ahrs
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - NR 1 AHRS INTERMITTENT, BOTH ADI AND HSI INTERMITTENTLY LOOSING SYMBOLOGY DURING TAXI DISPLAYS WERE FLASHING.  MAINTENANCE RESEATED NR 1 AHRS AND SYMBOL GENERATOR SYSTEM CHECK GOOD.
